# SDR SWIA2021071459461

- Difficulty date: April 11, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312083
- Condition: Corroded
- Location: Bs 280-333 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 20R HAS MULTIPLE SPOTS OF CORROSION FROM F.S. 280 TO F.S. 333.     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED STR 20R FROM FS 280 TO FS 310 IAW CRJ SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE.
